RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 21, Issue 6  


Research Papers
Majorization in de Branges spaces. III. Division by Blaschke products
A. Baranov, H. Woracek
3
Radial growth of functions in the Korenblum space
A. Borichev, Yu. Lyubarskiĭ, E. Malinnikova, P. Thomas
47
On zero of entire functions with majorant of infinite order
S. V. Bykov, F. A. Shamoyan
66
Error bounds, duality, and Stokes phenomenon. I
V. P. Gurariĭ
80
Families of fractional Cauchy transforms in the ball
E. S. Dubtsov
151
Blaschke products and nonideal ideals in higher order Lipschitz algebras
K. M. Dyakonov
182
The spectral localization property for diagonal operators and semigroups
N. K. Nikolski
202
Approximation of discrete functions and size of spectrum
A. Olevskiĭ, A. Ulanovskiĭ
227
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019